Lithuanian Mathematical Journal

, Volume 46, Issue 3, pp 271–286

Joint value-distribution theorems on Lerch zeta-functions. II

Authors

  • A. Laurinčikas
    • Faculty of Mathematics and InformaticsVilnius University
  • K. Matsumoto
    • Graduate School of MathematicsNagoya University
Article

DOI: 10.1007/s10986-006-0027-x

Cite this article as:
Laurinčikas, A. & Matsumoto, K. Lith Math J (2006) 46: 271. doi:10.1007/s10986-006-0027-x

Abstract

We give corrected statements of some theorems from [5] and [6] on joint value-distribution of Lerch zeta-functions (limit theorems, universality, functional independence). We also present a new direct proof of a joint limit theorem in the space of analytic functions and an extension of a joint universality theorem.

Keywords

Lerch zeta-functionlimit theoremprobability measurespace of analytic functionssupportuniversalityweak convergence
Download to read the full article text

Copyright information

© Springer Science+Business Media, Inc. 2006